# SDR CALA2025122412433

- Difficulty date: December 18, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,081 hours, 29,500 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT HSS 157.10, - 8 INCHES FROM REAR SPAR, INBD ROW. CRACK LENGTH: 1 INCH.   CRACK FOUND AT RT HORIZONTAL STAB LOWER SKIN, FABRICATED REPAIR PARTS, DOUBLER, 2 FILLERS AND INSTALLED IAW SRM 55-10-01-2R-11, FIG 204, SHEET 2, AND DWG 182A2401.
